# SDR IXXA060171O

- Difficulty date: February 28, 2006
- Submitted: February 28, 2006
- Operation: Air carrier
- Aircraft: N828BX
- Make and model: Doug DC-8-71F
- Aircraft serial: 45993
- Aircraft time: 84,792 hours, 35,079 cycles
- System (JASC): 2697 · Fire Protection System Wiring
- Part: Connector
- Condition: Corroded
- Location: Fire Loop
- Part time: 84,792 hours, 35,079 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: E

## Discrepancy

DURING FLIGHT 834 FROM TOL TO SJC APROX 50 MIN INTO FLIGHT, NR 3 ENG SHORT CIRCUIT AMBER LIGHT CAME ON.  PERFORMED ABNORMAL CHECK LIST.  THE LIGHT DID NOT EXTINGUISH, NOR DID THE FIRE WARNING TEST.  PERFORMED ENGINE SHUTDOWN OTHER THAN FIRE DAMAGE.  THE CREW ELECTED TO RETURN THE AIRCRAFT TO TOL AND LANDED WITH OUT INCIDENT.  MAINTENANCE INSPECTED ALL FIRE LOOPS IN COLD SECTION OF NR 3 ENGINE AND FOUND LOWER OUTBOARD AFT CONNECTOR CORRODED.  CLEANED AND REINSTALLED, LIGHT WENT OUT.  RAN ENGINE TO PART POWER FOR 15 MINUTES PER ALL APPLICABLE MANUALS NO DEFECTS  WERE NOTED.  AIRCRAFT WAS RETURNED TO SERVICE.
